The Tricomi problem for the general equation of Lavrentiev–Bitzadze
Doklady Akademii Nauk, Tome 118 (1958) no. 1, pp. 38-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_1_a9,
author = {S. P. Pul'kin},
title = {The {Tricomi} problem for the general equation of {Lavrentiev{\textendash}Bitzadze}},
journal = {Doklady Akademii Nauk},
pages = {38--41},
year = {1958},
volume = {118},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_1_a9/}
}
S. P. Pul'kin. The Tricomi problem for the general equation of Lavrentiev–Bitzadze. Doklady Akademii Nauk, Tome 118 (1958) no. 1, pp. 38-41. http://geodesic.mathdoc.fr/item/DAN_1958_118_1_a9/